# SDR SWAA2022012864282

- Difficulty date: January 25, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED FWD GIRT BAR FITTIN IS LOOSE ; / [01] TIGHTENED FED FWD GIRT BAR FFITTIN IAW AMM 25-66-02-400-801 STEPS 3.E.(1).(C); [02] INSPECTION COMPLETE
